# SDR SWIA2023111600009

- Difficulty date: November 9, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 16,906 hours, 12,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE UNDERNEATH CAPTAIN SIDE WINDOW DISCOVERED ON POST FLIGHT WALK AROUND INSPECTION. (FILED CLOSED)FOUND LH FUSELAGE SKIN HAS ONE (01) PUNCTURE (THROUGH DAMAGE) BETWEEN FRAMES 9-10 AND STRINGERS 17L-18L. PUNCTURE DAMAGE DIMENSIONS:Â .75" X 1". COMPLIED WITH TEMP REPAIR PER ETD2023-170-028486 REV A
